# SDR HALA0800540

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,271 hours, 4,062 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 033638500
- Part serial: C02240210
- Condition: Overheated
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CONTROL RELAY TEST FAILED.  NUMBER 1 FAN OVERHEATED AND STOPPED, DET FAN PRESSURE SWITCH HAD ALSO FAILED DUE TO A PIN BEING BENT ON THE PRESSURE SWITCH.  REMOVED AND REPLACED FAN AND DET AIR PRESSURE SWITCH.  OPS CHECK GOOD.  OK FOR SERVICE.
